Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

White liquid coming out from vagina

White Liqids Coming Out Yor Vagina
Asked On : Mon, 6 Jun 2011
Answers:  2 Views:  474
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
welcome to health care magic
please get a gynaecological examination done so you can be given appropriate medication. please do not start taking any medication before seeing a gynaecologist because that will never cure you relax n go see a gynaecologist.
Answered: Mon, 6 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
You haven't provided much information. White discharge can be normal or abnormal. Normally it can increase during sexual stimulation and during later half of your menstrual cycle. Abnormal can be due to infection or some problem of the organs like cervix, vagina which may be foul-smelling and discoloured. Kindly visit the Gynaecologist to examine and give you proper treatment.
Answered: Mon, 6 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor